2 doctors weighed in:

I have been prescribed steroid nasal spray 4 blocked euchastain tube&tinnitus. The spray seems2make it louder&move into other ear, why would that be?

2 doctors weighed in
Dr. John Chiu
Internal Medicine - Allergy & Immunology
1 doctor agrees

In brief: No good explanation

Unless relieving the obstruction at one eustachean tube makes the other one sound relatively worse (even though it may not be so).
If this continues, talk to your doctor about it.

In brief: No good explanation

Unless relieving the obstruction at one eustachean tube makes the other one sound relatively worse (even though it may not be so).
If this continues, talk to your doctor about it.
Dr. John Chiu
Dr. John Chiu
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors